Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

No signs of labor, given steroid for lung development of the baby. Difficulty in breathing. Have diabetes. Advice?

Hi, I had two early babies at 32 weeks exactly. Now this my third baby and at 31 weeks the doctor has given me streiod injection for devolve baby's lung.Now it nearly 34 weeks and no sign of labour, my stomach feels very tight hard for me to breath as the scan showed that the baby is slightly on the big.I have been dibetic every time l was pregnant.Do you think l will be in labour soon what can l do.Thanks
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for query.
you should consult gynae for your problem.get USG done and find out the foetal lung maturity.foetal weight and placental maturity and amniotic fluid,if everything is normal wait for wk.
NST test done for foetal health.
labour can occur because your previous pregnancy at 32 wks.
But you are diabetic having breathing problem so consult doctor for caesarean section if required because your baby is also big.
Take care.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor